# SDR ASAA2019011427784

- Difficulty date: January 14, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 14,045 hours, 4,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD, EMERGENCY LIGHTS OPS CHECK, LT BULB AFT OF WINGS ON BODY IS OUT. GROUNDED - YES. RELAMPED OVERWING LIGHT ON LT SIDE REF AMM 33-51-04-960-801.
